Please use this identifier to cite or link to this item:
Title: Mathematical Uncertainty Relations and their Generalization for Multiple Incompatible Observables
Authors: Nguyen, Quang Hung
Bui, Quang Tu
Keywords: Generalized uncertainty relation;Generalized uncertainty principle;Generalized Cauchy-Schwarz inequality
Issue Date: 2017
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 33;No. 1 (2017)
Abstract: We show that the famous Heisenberg uncertainty relation for two incompatible observables can be generalized elegantly to the determinant form for N arbitrary observables. To achieve this purpose, we propose a generalization of the Cauchy-Schwarz inequality for two sets of vectors. Simple consequences of the N-ary uncertainty relation are also discussed.
Description: p. 29-34
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 27.pdf
  • Description : 
  • Size : 267.81 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.